# SDR SWAA2023052229341

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE BETWEEN STA 380 AND STA 400 LBL 13; INTERCOSTAL UPPER SUPPORT ANGLE CRACKED AT FASTENERS HOLES.<[01] REMOVED AND REPLACED INTERCOSTAL UPPER SUPPORT ANGLE AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 380 AND STA 400 LBL13 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A5400 SH 38.;[02] VERIFIED RII STEPS.
